| Model Number |
7N8371 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a one-link non-dehp y-type microbore catheter extension set leaked at the y-connection.This occurred during an unspecified process step; however, the set was being used for a chemotherapy administration.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.:(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: b5, d4 expiration date (update to n/a), h11.B5: upon additional information, the leak occurred after flushing the port with saline and heparin locking after the chemotherapy drug was administered to a patient.While pushing the saline through the extension set, drops of saline were noted coming out of the y-connector.Should additional relevant information become available, a supplemental report will be submitted.